×

Found 2,968 Documents (Results 1–100)

Littlewood and Duffin-Schaeffer-type problems in Diophantine approximation. (English) Zbl 07853542

Memoirs of the American Mathematical Society 1475. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6879-8/pbk; 978-1-4704-7812-4/ebook). v, 74 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Rational approximations of irrational numbers. (English) Zbl 07823046

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 3. Sections 1–4. Berlin: European Mathematical Society (EMS). 1894-1916 (2023).
MSC:  11J83 05C40
PDFBibTeX XMLCite
Full Text: DOI arXiv

Arithmetic and dynamics on varieties of Markoff type. (English) Zbl 07823043

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 3. Sections 1–4. Berlin: European Mathematical Society (EMS). 1800-1836 (2023).
PDFBibTeX XMLCite
Full Text: DOI

The work of James Maynard. (English) Zbl 07822668

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 1. Prize lectures. Berlin: European Mathematical Society (EMS). 66-80 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Mathematics of computation through the lens of linear equations and lattices. (English) Zbl 07821717

Beliaev, Dmitry (ed.) et al., International congress of mathematicians 2022, ICM 2022, Helsinki, Finland, virtual, July 6–14, 2022. Volume 6. Sections 12–14. Berlin: European Mathematical Society (EMS). 4914-4969 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the transference principle and Nesterenko’s linear independence criterion. (English. Russian original) Zbl 1530.11062

Izv. Math. 87, No. 2, 252-264 (2023); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 87, No. 2, 56-68 (2023).
MSC:  11H06 11J82
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

An analogue of Mahler’s transference theorem for multiplicative Diophantine approximation. (English. Russian original) Zbl 07735228

Dokl. Math. 107, No. 2, 101-104 (2023); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 510, 18-22 (2023).
MSC:  11J13 11J81
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field